# SDR ASAA2023070943955

- Difficulty date: July 9, 2023
- Submitted: July 12, 2023
- Operation: Air carrier
- Aircraft: N570AS
- Make and model: Boeing 737890
- Aircraft serial: 35185
- Aircraft time: 59,507 hours, 17,757 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTH FWD AND AFT CABIN TEMP CONTROL VERY DIFFICULT TO CONTROL. GROUNDED - YES. PERFORMED CABIN TEMPERATURE ARE UNCRONTROLLABLE FIM 21-62 TASK 905, OPS & BITE CK GOOD. FOUND BOTH CABIN TEMPERATURE SENSORS FILTERS DIRTY, REMOVED AND REPLACED BOTH FILTERS PER AMM, 21-61-06, OPS CHECK GOOD.
